Bases of Supermaximal Subspaces and Steinitz Systems II

Mathematical Logic Quarterly 32 (13-16):203-210 (1986)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,745

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Bases of Supermaximal Subspaces and Steinitz Systems II.R. G. Downey - 1986 - Mathematical Logic Quarterly 32 (13‐16):203-210.
Bases of supermaximal subspaces and Steinitz systems. I.Rod Downey - 1984 - Journal of Symbolic Logic 49 (4):1146-1159.
Automorphisms of supermaximal subspaces.R. G. Downey & G. R. Hird - 1985 - Journal of Symbolic Logic 50 (1):1-9.
Laforte, G., see Downey, R.T. Arai, Z. Chatzidakis & A. Pillay - 1998 - Annals of Pure and Applied Logic 95 (1-3):287.
A Note on Decompositions of Recursively Enumerable Subspaces.R. G. Downey - 1984 - Mathematical Logic Quarterly 30 (30):465-470.
A note on decompositions of recursively enumerable subspaces.R. G. Downey - 1984 - Mathematical Logic Quarterly 30 (30):465-470.

Analytics

Added to PP
2015-12-02

Downloads
31 (#129,909)

6 months
10 (#1,198,792)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations